# SDR SWIA201127321

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 13,987 hours, 9,686 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM LOST PRESSURE AND QUANTITY.  (FLT 4662)  REPLACED HYDRAULIC SYSTEM 2 ENGINE DRIVEN PUMP.
